How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Phil, MD Your Own Question
Dr. Phil, MD
Dr. Phil, MD, Medical Doctor
Category: Eye
Satisfied Customers: 55155
Experience:  Medical Doctor Trained at a Top Academic Institution
55099014
Type Your Eye Question Here...
Dr. Phil, MD is online now
A new question is answered every 9 seconds

I I ami am seeing a flashing colors in my peripheral vision,

Customer Question

I I ami am seeing a flashing colors in my peripheral vision
JA: Have you seen a doctor about this yet? What medications are you taking?
Customer: I have not seen a doctor. The only medication I a, taking is tramadohl. It came on suddenly and has been happening almost cony
JA: Anything else in your medical history you think the doctor should know?
Customer: no. It came on suddenly with o injury
Submitted: 8 months ago.
Category: Eye
Expert:  Dr. Phil, MD replied 8 months ago.

Hi, this is Dr Phil, here to assist you. I am Board Certified with over 10 years of experience. I will respond with my answer shortly. Thank you.

Expert:  Dr. Phil, MD replied 8 months ago.

how old are you?

Customer: replied 8 months ago.
63
Expert:  Dr. Phil, MD replied 8 months ago.

This is probably a sign of a detached retina unfortunately

you should get in with an eye doctor immediately

If you can't see one today then go to ER

They can intervene if you make it in time

the retina is likely trying to detach itself

let me know if you have other questions.

if done for now, please leave a 5 star rating above the chat box so I can get credit for helping you today

we only get credit for helping clients after positive feedback

you can always reach me with "a question for Dr. Phil" in the medicine, cardiology or pharmacy categories if you have any other questions

here is my website if you need to reach me again:

http://www.justanswer.com/medical/expert-irondoc/